# SDR QXEA200800528

- Difficulty date: May 21, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 16,903 hours, 16,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 697-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK- SEAT TRACK NR 9 HAS CORROSION AT THREE PLACES, TWO ON OUTBOARD FLANGE AT APPROX STA X697.00 AND 670.00 AND ONE INSIDE TRACK AND ON TRACK FROM STA X709.00 TO 705.00.  REMOVED AND INSTALLED NEW SEAT TRACK NR 9 IAW 8/400 SRM 51-40-07, 51-42-05, 51-40-15.  (S)
